# SDR AALA20120913024

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 301 hours, 116 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 90195002
- Condition: Failed
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED WHEEL WELL FIRE WARNING AND HORN SOUNDED DURING CRUISE.  INDICATION WENT OUT ON TURN AROUND.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WHEEL WELL OVERHEAT MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
